Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A converse to the high indices theorem


Author: Walter Rudin
Journal: Proc. Amer. Math. Soc. 17 (1966), 434-435
MSC: Primary 40.13
DOI: https://doi.org/10.1090/S0002-9939-1966-0188662-8
MathSciNet review: 0188662
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and J. E. Littlewood, A further note on the converse of Abel's theorem, Proc. London Math. Soc. 25 (1926), 219-236.
  • [2] A. E. Ingham, On the ``high-indices'' theorem of Hardy and Littlewood, Quart. J. Math. 8 (1937), 1-7.
  • [3] A. Zygmund, On certain integrals, Trans. Amer. Math. Soc. 55 (1944), 170-204. MR 0009966 (5:230b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.13

Retrieve articles in all journals with MSC: 40.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188662-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society